# SDR CA110609008

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322573
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID WAS SEEN LEAKING FROM BELLY PANS.  LT CONDENSOR SOCK WAS REMOVED TO GAIN ACCESS.  THE PRESSURE LINE FROM THE RT ENGINE PUMP TO THE POWER PACK WAS LEAKING.  LINE REPLACED AND ACFT RETURNED TO SERVICE.
